UM  > 科技學院  > 數學系
On some Ostrowski-like type inequalities involving n knots
Wang Z.; Vong S.
2013-02-01
Source PublicationApplied Mathematics Letters
ISSN08939659
Volume26Issue:2Pages:296-300
Abstract

In this paper, we study some Ostrowski-like type inequalities proposed by Huy and Ngô. We give some improvements of these inequalities which are inspired by a result established recently. © 2012 Elsevier Ltd. All rights reserved.

KeywordError Bound Numerical Integration Ostrowski Inequality
DOIhttp://doi.org/10.1016/j.aml.2012.09.012
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000311243900021
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Wang Z.,Vong S.. On some Ostrowski-like type inequalities involving n knots[J]. Applied Mathematics Letters,2013,26(2):296-300.
APA Wang Z.,&Vong S..(2013).On some Ostrowski-like type inequalities involving n knots.Applied Mathematics Letters,26(2),296-300.
MLA Wang Z.,et al."On some Ostrowski-like type inequalities involving n knots".Applied Mathematics Letters 26.2(2013):296-300.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Z.]'s Articles
[Vong S.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Z.]'s Articles
[Vong S.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Z.]'s Articles
[Vong S.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.